MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer support received a service required code on the helpline queue.Customer support confirmed the patient is unable to reboot the system without regenerating the service code.There was no patient injury or adverse event.However, the service required event code indicates a wcd system issue that if it were to recur could result in the wcd failing to provide needed therapy.
 
Additional Manufacturer Narrative
The therapy cable was not recovered from the field.Confirmation of the alleged deficiency could not be documented due to unavailability of the therapy cable.The reported service error code alert can be attributed to a system power-on self-test fault detected when a patient plugs and unplugs the therapy cable during system boot up.Will continue to monitor and trend service code issues for failure modes.

Brand Name
ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
2069701994
MDR Report Key18070301
Report Number3015185344-2023-00187
Device Sequence Number7815549
Product Code MVK
UDI-Device Identifier00840241600047
UDI-Public(01)00840241600047(11)230626
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number80014-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2023
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight229 KG